Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Taking Glucomet for diabetes. Sugar level changes only after exercise

Hi Doctor, i m having diabetic past 7 years, my sugar level keep increasing even i taking the glucomet 500mg x 2 morning and after dinner. i dont see any changes in my sugar level unless i do exercise. my fasting glucose level 7 to 8. the medication doesn t help me alot based on my monitoring. some time my sugar will low if i do exercise with out taking medication. with medication doesn t help much
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Aug 2012

Yours is a typical type 2 diabetes where physical activity improves metabolism of blood glucose inside your muscles. This is very good. In case you find Metformin (Glucomet) does not help you at all, it will be ok to stop it with the guidance of your Diabetologist. But make sure you do not fail to exercise regularly to keep sugars always in normal ranges.
it is possible in some cases that the medication does not help as much as physical exercise helps. I hope you understand. Take care.
Answered: Sun, 31 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor